# SDR MTNA20230506001

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR72
- Aircraft serial: 283
- Aircraft time: 33,907 hours, 34,894 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Unknown
- Part number: 17657477
- Part serial: ALT28127456
- Condition: Leaking
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO O2 LEAK, CREW O2 CYLINDER PRESSURE DROPPED TO "0" PSI, REQUIRED REPLACEMENT. REMOVED AND REPLACED O2 CYLINDER. PERFORMED LEAK CHECK WITH NO DEFECTS NOTED.
